Abstract

Let $X$ be a smooth projective variety over an algebraically closed field of positive characteristic. We prove that if $D$ is a pseudo-effective ${\bf R}$-divisor on $X$ which is not numerically equivalent to the negative part in its divisorial Zariski decomposition, then the numerical dimension of $D$ is positive. In characteristic zero, this was proved by Nakayama using vanishing theorems.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1609-1628
Launched on MUSE
2014-11-13
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.